Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    76
  • comments
    25
  • views
    30862

Day 28/day11

lb111923

644 views

today is 4 weeks of using tazorac every day on my forehead...still very bumpy. it's so weird because yesterday i thought it looked awesome, and today it looks like the bumps are bigger. other than that nothing is really new, except for the fact that yesterday my face got super peely...not dry, just peely...like when i washed my face last night and this morning, a ton of skin was coming off easily. is that good? bad? i didn't have anything like that with retin-a micro...with retin-a micro when i peeled, i was also super dry.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×